# SDR A6WA201040461

- Difficulty date: June 22, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,693 hours, 16,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C REQUIRES 1 FULL INDEX MARK LT WING DOWN AILERON TRIM TO MAINTAIN LEVEL FLIGHT WITH GEAR DOWN AND FLAPS AT 45 DEGREES.   REF WO 156897 FOR WORK ACCOMPLISHED, TE FLAP RIGGING AND PAINT.
